Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 2, pp. 567-574 (2003)
Hopf structure for Poisson enveloping algebras
Sei-Qwon OhDepartment of Mathematics, Chungnam National University, Taejon 305-764, Korea, e-mail: firstname.lastname@example.org
Abstract: This work is to obtain a natural Hopf structure of the Poisson enveloping algebra $U(A)$ for a Poisson Hopf algebra $A$.
Keywords: Hopf algebra, Poisson enveloping algebra
Classification (MSC2000): 16W30; 17B63
Full text of the article:
Electronic version published on: 1 Aug 2003. This page was last modified: 4 May 2006.